# SDR CALA2024081400430

- Difficulty date: August 11, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 57,263 hours, 20,822 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Part serial: 2607
- Condition: Faulty
- Location: Lh Eng
- Part time: 67,687 hours, 24,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT CREW NOTED, EGT IS NOT INDICATED HI,  ONLY LH ENG OVER HEAT LIGHT SHOWN. ENG IS NOT SHUTDOWN DURING FLT. PER FIM 26-10 TASK 811. USING APU BLEED, DID FAULT ISOLATION PROCEDURE. INSPECTED ANY HEAT DAMAGE,PNEUMATIC DUCTING FOR CLAMP AND DUCT. HARNESS ASSEMBLIES. NO FAULT FOUND. CHK ENG FIRE DETECTION LOOP RESISTANCE TEST OK, SHOWN 860 TO 870 NORMAL.  WE NEED A HIGH POWER ENG RUN.  ENG BLEED LEAK CHK REF MM36-11-00-700-802. FOR HI POWER ENG RUN MM71-00-00-700-823-F00. PER FIM, PERFORM HI POWER ENGINE RUN WITH MORE THAN 70% N1 FOR 10MIN. NO FAULT FOUND. REF 71-11-02-010-801-F00 REPLACED 4 ENG FIRE DETECTOR ASSY ON #1 ENG. ALL TEST NORMAL AND ALL DETECTION LOOP RESISTANCE TEST ,ALL WITH IN LIMIT. ALSO ENG FIRE DETECTION MODULE BITE OK. REF AMM 26-11-01,26-11-00,FIM 26-10 TASK 801
